# SDR SWAA2020050542919

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS907 - BS947 RBL21 WL171. / REMOVED CORROSION ON FLOOR TO SIDE WALL SUPPORT ACB BS907-947 RBL21 WL171; ORIGINAL THICKNESS .040' MAX MAT LOSS 2'X1'X.008' FOUND TO BE OUT OF LIMITS IAW SRM 53-70-53-0I-2 AND SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB FLOOR TO SIDE WALL SUPPORT FROM BS887 TO BS947 R/H IAW SRM 51-40-02 AND DWG #147A7500; OK TO INSTALL PRIOR TO INSTALL
